# SDR KCSA201510101045

- Difficulty date: October 10, 2015
- Submitted: October 10, 2015
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 97,975 hours, 15,343 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Bs 1277-1296
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM STRUCTURE BS 1277 TO 1296 LT SIDE ARE SEVERAL AREAS OF CORROSION AND A CRACK ON THE LOWER CHORD LBL 8.
